Donate BTC or other Cryptocurrency
Your donation supports practical, accurate info about psychoactive
plants & drugs. We accept 7 cryptocurrencies. Please contribute a bit today!
From Happy & Dancing to Spasms & Panic
MDMA (Ecstasy) & Sleep Deprivation
by eLeKtRoNiCa
Citation:   eLeKtRoNiCa. "From Happy & Dancing to Spasms & Panic: An Experience with MDMA (Ecstasy) & Sleep Deprivation (exp81588)". Erowid.org. Oct 8, 2009. erowid.org/exp/81588

 
DOSE:
1 capsl oral MDMA (powder / crystals)
  1/2 tablet oral MDMA  
  1/2 tablet oral MDMA  
  1/2 tablet oral MDMA  
  1/2 tablet oral MDMA  
  1/2 tablet oral MDMA  
  1/2 tablet oral MDMA  
  1 tablet oral MDMA  

BODY WEIGHT: 155 lb


I have done Ecstasy quite a few times in the last 2 years. Recently I got my hands on a batch of 'pure' mdma which I am going to distinguish from E in this report mainly because it feels like a different high. On with my story...

I had a friend who was DJing electro tracks in my local town and I wanted to be there to support him. When I walked into this bar that was very familiar to me, I was quite surprised with my surroundings. It was like being in a city afterhours club, and I was loving it. I hit the dance floor and took my first pill. It was a MDMA capsule.

Within an hour I felt the effects, a wonderful high full of energy and dancing and happiness. The only downfall to this was that it ended a short hour later. So I decided not to do anymore because there's a chance that once the bar closes I will drive to the city to get to the afterhours club. I enjoyed the rest of my time there, and once it was over I decided that I would go to the other club.

I stopped at home first on the way to grab some ecstasy pills, since I wanted to get high again and the effects of these seem to last a lot longer. (Probably from whatever they are cut with). I grabbed some blue and green aliens and headed to the city.

Upon arrival to the club, I popped half a blue alien, which is not enough to get me high. The reason that I only pop half pills like this is because I tend to get paranoid that I will overdose. I have panic disorder, so doing this helps me tell myself that I won't die. That way I can just take another half in a little while so it kicks in and it's all good.

Over the next 4 hours until about 7 a.m. I really enjoyed my night. I danced non-stop, made tons of friends, and in total popped 3 more halves (2 pills total). It came time to leave the club, and the effects of the pills were mostly worn off. I drove home, but decided that I wanted to stay awake until noon and visit with my roommate once he gets up. [Erowid Note: Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!] So I grabbed a green alien pill, bit it in half and waited another half hour and took the rest. The effects hit rapidly at this point, I was tired, but this time I felt really strung out. I was experiencing some mild hallucinations and I was pacing back and forth in my living room trying to get rid of some energy. I felt good, but in the back of my mind I started to feel like maybe this was gonna be too much for my body to handle. Especially since I have been up for neary 24 hours at this point.

I decided to call a friend and walk to the local Wal-Mart. I was a chatterbox on the phone the entire time, explaining how awesome my night was to my friend on the other end. The bright lights in Wal-Mart were not very nice on the eyes at all, and walking among people was just weird. I felt as though I was in this little vortex and everyone else was moving so fast around me, but staring at the same time. It was an uneasy feeling, So I left and went home, and decided to take another half a pill. Right around this time my roommate woke up and came downstairs to see me bouncing off the walls so to speak. He was happy that I was having a good time, but told me that I should stop doing pills and go to bed. He seemed worried about me. He said he'd be mad if I did anymore E because I apparently looked way too fucked up. I didn't listen. I went upstairs and popped a whole pill this time and pretended that I only went upstairs to change my clothes.

A half an hour of us chatting and me pacing around full of energy quickly came to an end. Sometimes when I'm high I get the urge to check and see if my hands are turning blue. This goes along with my panic disorder and fear of dying. I kept looking at my hands, and instantly my roommate knew something was wrong. I told him that I suddenly feel really sick, and not stomach sick, like my whole body sick. I was having a hard time collecting my thoughts and my sensation in my hands and feet was all fucked up. He told me to lie down with him on the couch and relax. I kept checking my hands and I told him that I swear they are turning blue and that I am going to die. He said that my hands were fine and that I would be ok. I lay there for quite some time, listening to my heart beat at an insane pace, it was super hot in our house, but I was freezing and wrapped in a blanket. I kept complaining of a pain in the back of my head that seemed to go along with my heart beat. I was also sweating and mildly hallucinating once again. I couldn't put together a sentence so I chose just to stay quiet and try to not die.

For the next hour I was having problems with my muscles. One minute my arm would seem to tense up and relax, then I would get a foot cramp for no apparent reason. (I was still lying on the couch). My bladder felt extremely full, but i could not urinate. This scared the hell out of me. My roommate watched me so closely, ready to call the ambulance if something bad happened. Then I decided to try going to the washroom. I sat up, and my head was spinning and throbbing. I stood and walked to the washroom. Walking was strange, as I really had to concentrate on what my feet were doing. I kind of stomped my way there, trying not to stumble and fall on the journey that's only about 14 feet from couch to toilet. In my head I was freaking out and thought that this was the end. I managed to urinate a tiny bit and get back to the couch. Only a few minutes later I had to go again. This happened 6 times within 20 minutes and had me thinking that I was dying and that my kidneys and bladder were failing. But surprisingly after urinating so much I felt a little better, and was able to walk myself upstairs and lie in bed with my roommate. I fell asleep after about 10 minutes for 2 hours. When I woke up I felt so much better, almost like normal again.

This was only a month ago, but definitely the scariest time I've ever had on E. I've been hospitalized twice in the past, and had other sketchy times, but this one tops the list. I kept a cool head throughout the entire thing, even though I REALLY felt that this time was going to kill me. I still wonder if it's possible that I experienced serotonin syndrome or maybe some sort of a mild seizure during this, but not serious enough to put me in a hospital. To this day I still have muscle twitches (a neck twitch that lasted a week!) and headaches. I am quitting E for good, and this experience has killed any desire to do it again. For someone else, taking this amount of E might be just right for a good time, for me it was way too much for my body to handle.

Exp Year: 2009ExpID: 81588
Gender: Female 
Age at time of experience: 21 
Published: Oct 8, 2009Views: 14,917
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
MDMA (3) : Overdose (29), Difficult Experiences (5), Various (28)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults